# SDR SWAA2023012681878

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 767+3; BS 767+5; BS 767+10; BS 767+16; BS 767+18; BS 787+6; BS 787+10.  REMOVED CORROSION AT BS 767+10.IAW SRM 51-10-02. DAMAGE REMOVAL BLENDED AREA L=1.000' W=1.500' ORIGINAL THICKNESS 0.040', REMAINING 0.030', LOSS 0.010'; MAX MAT REMOVE ALLOWABLE 0.004'.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D.  FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 53-60-53-0L-2 AND DWG 146A7502, AND FABRICATED NEW SPLICE IAW 53-00-53-2R-6. REPAIR 6.  INSTALLED ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 SPLICE ON BS 727E+10 IAW 53-00-53-2R-6. REPAIR 6
